# SDR HYIA223PBANNUC

- Difficulty date: February 24, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 30,601 hours
- Engine: Cont TSIO520VB
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: 51184122
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, CREW REPORTED, WITH LANDING GEAR UP AND LOCKED, AND ALL GEAR INDICATIONS NORMAL, NUMEROUS CAUTION/WARNING LIGHT FLICKERED AND THEN REMAINED ILLUMINATED.  GEAR WARNING HORN ALSO SOUNDED FOR A SECOND.  ANNUCIATOR LIGHTS THAT ILLUMINATED WERE, LOW VOLTAGE, LT AND RT ALTERNATOR INOP LIGHTS, HYD PRESSURE LIGHT, LT AND RT HYD FLOW LIGHTS, TURN AND BANK TEST, ALL 3 DOWN AND LOCK LIGHTS AND GEAR UNLOCK (IN TRANSIT) LIGHT. NO EVIDENCE OF ACTUAL GEAR EXTENSION WAS NOTED. AFTER COMPLETEING GEAR WILL NOT EXTEND HYD CHECKLIST AND PERFORMING EMERGENCY GEAR EXTENSION, GEAR WARNING HORN STILL SOUNDED WITH THROTTLES RETARDED OR WITH FLAPS BELOW 15 DEGREES. EMERGENCY WAS DECLARED, BUT LANDING WAS UNEVENTFUL.  MX INSPECTED ACFT, CLEANED AND RESECURED CONNECTIONS TO ANNUCIATOR DIODE BOARD ASSY. ALL SYS CHECKED NORMAL.
